Alert archive / Louisiana / River Flood Warnings in 2017

River Flood Warning 31, NWS Shreveport, LA

April 15, 2017Bienville Parish, Bossier Parish, Webster Parish, Louisiana

NWS Shreveport, LA issued this river flood warning at Apr 15, 2017, 9:58 AM CDT for Bienville Parish, Bossier Parish, Webster Parish, Louisiana. It took effect at Apr 17, 2017, 7:00 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 15, 2017, 9:58 AM CDT (14:58 UTC)
In effect from
Apr 17, 2017, 7:00 AM CDT
Expired
Apr 20, 2017, 9:56 AM CDT
In force
3 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Bienville Parish, LA, Bossier Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 54 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Dorcheat at Dixie Inn (MNEL1).

Action stage
13.5 ft
Minor stage
14 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07349000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

872 
WGUS44 KSHV 151458
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
958 AM CDT Sat Apr 15 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC013-015-119-161458-
/O.NEW.KSHV.FL.W.0031.170417T1200Z-170418T1200Z/
/MNEL1.1.ER.170417T1200Z.170417T1200Z.170417T1800Z.NO/
958 AM CDT Sat Apr 15 2017

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Bayou Dorcheat At Dixie Inn.
* from Monday morning to Tuesday morning...or until the warning is 
  cancelled.
* AT  9:00 AM Saturday The stage was 11.5 feet. 
* Minor flooding is forecast. 
* Flood stage is 14.0 feet. 
* Forecast...The river is expected to rise to near flood stage Monday
  morning.

&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338

$$
8 follow-up statements
053 
WGUS84 KSHV 160042
FLSSHV


Flood Statement
National Weather Service Shreveport LA
742 PM CDT Sat Apr 15 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC015-119-170042-
/O.CON.KSHV.FL.W.0029.000000T0000Z-000000T0000Z/
/LBBL1.1.ER.170413T1100Z.170418T0600Z.000000T0000Z.NO/
742 PM CDT Sat Apr 15 2017

The flood warning continues for
  the Bodcau Bayou At Bayou Bodcau Lake.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Saturday The stage was 173.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 172.0 feet. 
* Forecast...The river will continue rising to near 174.0 feet by 
  Tuesday morning then begin falling.
* Impact...at 172.0 feet...Expect bankfull conditions on Red Chute 
  Bayou.

&&

LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351

$$

ARC027-LAC119-170041-
/O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170403T0258Z.170414T0600Z.000000T0000Z.NO/
742 PM CDT Sat Apr 15 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Saturday The stage was 14.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to a stage of 13.6 feet 
  by Monday morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

LAC013-015-119-170041-
/O.CON.KSHV.FL.W.0031.170417T1200Z-170418T1200Z/
/MNEL1.1.ER.170417T1200Z.170417T1200Z.170417T1800Z.NO/
742 PM CDT Sat Apr 15 2017

The flood warning continues for
  the Bayou Dorcheat At Dixie Inn.
* from Monday morning to Tuesday morning...or until the warning is 
  cancelled.
* At  7:00 PM Saturday The stage was 11.7 feet. 
* Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river is expected to rise to near flood stage Monday
  morning.
* Impact...at 14.0 feet...Expect minor lowland flooding with the boat 
  ramp suffering overflow.

&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338

$$

TXC423-499-170041-
/O.CON.KSHV.FL.W.0026.000000T0000Z-170419T1330Z/
/MLAT2.1.ER.170412T0948Z.170415T0945Z.170418T1930Z.NO/
742 PM CDT Sat Apr 15 2017

The flood warning continues for
  the Sabine River Near Mineola.
* until Wednesday morning...or until the warning is cancelled.
* At  7:15 PM Saturday The stage was 16.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday early afternoon.
* Impact...at 16.0 feet...Expect flooding of low river bottoms with 
  secondary roadways along with picnic and recreational areas 
  becoming inundated as well. Ranchers should move cattle and 
  equipment to higher ground.

&&

LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574

$$

TXC037-067-343-170041-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-170420T2100Z/
/NAPT2.1.ER.000000T0000Z.170417T1800Z.170419T0900Z.NO/
742 PM CDT Sat Apr 15 2017

The flood warning continues for
  the Sulphur River Near Naples.
* until Thursday afternoon...or until the warning is cancelled.
* Flood stage is 22.0 feet. 
* Impact...at 24.0 feet...Minor lowland flooding.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$

TXC067-315-170041-
/O.EXT.KSHV.FL.W.0030.000000T0000Z-170418T0000Z/
/JEFT2.1.ER.170415T1715Z.170416T1200Z.170417T0600Z.NO/
742 PM CDT Sat Apr 15 2017

...The flood warning extended until Monday evening...The flood 
warning continues for
  the Black Cypress Bayou At Jefferson.
* until Monday evening...or until the warning is cancelled.
* At  7:00 PM Saturday The stage was 13.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet. 
* Forecast...The river will continue rising to near 14.0 feet by 
  tomorrow morning. The river will fall below flood stage early 
  Monday morning.
* Impact...at 13.0 feet...Lowland flooding will affect mainly timber 
  resources.

&&

LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450

$$

TXC159-343-449-170041-
/O.EXT.KSHV.FL.W.0027.000000T0000Z-170417T1200Z/
/WOCT2.1.ER.170413T2115Z.170414T1745Z.170416T1800Z.NO/
742 PM CDT Sat Apr 15 2017

...The flood warning extended until Monday morning...The flood 
warning continues for
  the White Oak Creek Near Talco.
* until Monday morning...or until the warning is cancelled.
* At  7:15 PM Saturday The stage was 17.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact...at 18.0 feet...Minor lowland flooding.  Move livestock and 
  equipment to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$
250 
WGUS84 KSHV 170025
FLSSHV


Flood Statement
National Weather Service Shreveport LA
725 PM CDT Sun Apr 16 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC015-119-180025-
/O.CON.KSHV.FL.W.0029.000000T0000Z-000000T0000Z/
/LBBL1.1.ER.170413T1100Z.170416T0100Z.000000T0000Z.NO/
725 PM CDT Sun Apr 16 2017

The flood warning continues for
  the Bodcau Bayou At Bayou Bodcau Lake.
* until further notice...or until the warning is cancelled.
* At  6:00 PM Sunday The stage was 172.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 172.0 feet. 
* Forecast...The river will continue rising to near 174.0 feet by 
  Tuesday morning then begin falling.
* Forecast...The river will remain near 172.9 feet.
* Impact...at 172.0 feet...Expect bankfull conditions on Red Chute 
  Bayou.

&&

LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351

$$

ARC027-LAC119-180025-
/O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170403T0258Z.170414T0600Z.000000T0000Z.NO/
725 PM CDT Sun Apr 16 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Sunday The stage was 13.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to a stage of 12.2 feet 
  by Tuesday morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

LAC013-015-119-180024-
/O.CON.KSHV.FL.W.0031.170417T1200Z-170418T1200Z/
/MNEL1.1.ER.170417T1200Z.170417T1200Z.170417T1800Z.NO/
725 PM CDT Sun Apr 16 2017

The flood warning continues for
  the Bayou Dorcheat At Dixie Inn.
* from Monday morning to Tuesday morning...or until the warning is 
  cancelled.
* At  7:00 PM Sunday The stage was 12.7 feet. 
* Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* Impact...at 14.0 feet...Expect minor lowland flooding with the boat 
  ramp suffering overflow.

&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338

$$

TXC423-499-180024-
/O.EXT.KSHV.FL.W.0026.000000T0000Z-170418T0200Z/
/MLAT2.1.ER.170412T0948Z.170415T0945Z.170417T0800Z.NO/
725 PM CDT Sun Apr 16 2017

The flood warning continues for
  the Sabine River Near Mineola.
* until Monday evening...or until the warning is cancelled.
* At  7:15 PM Sunday The stage was 14.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow.
* Impact...at 16.0 feet...Expect flooding of low river bottoms with 
  secondary roadways along with picnic and recreational areas 
  becoming inundated as well. Ranchers should move cattle and 
  equipment to higher ground.

&&

LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574

$$

TXC037-067-343-180024-
/O.EXT.KSHV.FL.W.0028.000000T0000Z-170420T1800Z/
/NAPT2.1.ER.000000T0000Z.170417T0600Z.170419T0600Z.NO/
725 PM CDT Sun Apr 16 2017

The flood warning continues for
  the Sulphur River Near Naples.
* until Thursday afternoon...or until the warning is cancelled.
* Flood stage is 22.0 feet. 
* Impact...at 24.0 feet...Minor lowland flooding.

&&

LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466

$$

TXC067-315-180024-
/O.EXT.KSHV.FL.W.0030.000000T0000Z-170418T1500Z/
/JEFT2.1.ER.170415T1715Z.170416T1500Z.170417T2100Z.NO/
725 PM CDT Sun Apr 16 2017

...The flood warning extended until Tuesday morning...The flood 
warning continues for
  the Black Cypress Bayou At Jefferson.
* until Tuesday morning...or until the warning is cancelled.
* At  7:00 PM Sunday The stage was 14.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...at 15.0 feet...Minor lowland flooding.

&&

LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450

$$

TXC159-343-449-180000-
/O.EXT.KSHV.FL.W.0027.000000T0000Z-170418T0000Z/
/WOCT2.1.ER.170413T2115Z.170414T1745Z.170417T0600Z.NO/
725 PM CDT Sun Apr 16 2017

...The flood warning extended until Monday evening...The flood 
warning continues for
  the White Oak Creek Near Talco.
* until Monday evening...or until the warning is cancelled.
* At  6:15 PM Sunday The stage was 16.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact...at 16.0 feet...Expect minor lowland flooding of creek 
  bottoms. Ranchers that may have cattle and equipment in the creek 
  bottoms should move them to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$
890 
WGUS84 KSHV 171500
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1000 AM CDT Mon Apr 17 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-181500-
/O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170403T0258Z.170414T0600Z.000000T0000Z.NO/
1000 AM CDT Mon Apr 17 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* until further notice...or until the warning is cancelled.
* At 900 AM Monday The stage was 13.1 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou will continue to fall to a stage of 12.7 feet 
  by Tuesday morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

LAC013-015-119-181500-
/O.EXT.KSHV.FL.W.0031.000000T0000Z-170419T0000Z/
/MNEL1.1.ER.170418T0000Z.170418T0000Z.170418T0600Z.NO/
1000 AM CDT Mon Apr 17 2017

...The flood warning extended until Tuesday evening...The flood 
warning continues for
  the Bayou Dorcheat At Dixie Inn, Louisiana.
* until Tuesday evening...or until the warning is cancelled.
* At 900 AM Monday the stage was 13.5 feet. 
* Minor flooding is forecast.
* Flood stage is 14 feet. 
* Forecast...The bayou is expected to rise to near flood stage this 
  Monday evening.
* Impact...at 14.0 feet...Expect minor lowland flooding with the boat 
  ramp suffering overflow.

&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338

$$

VIII.
667 
WGUS84 KSHV 180105
FLSSHV


Flood Statement
National Weather Service Shreveport LA
805 PM CDT Mon Apr 17 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-190105-
/O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170403T0258Z.170414T0600Z.000000T0000Z.NO/
805 PM CDT Mon Apr 17 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Monday The stage was 12.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to a stage of 12.6 feet 
  by Wednesday morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

LAC013-015-119-190104-
/O.EXT.KSHV.FL.W.0031.000000T0000Z-170422T0000Z/
/MNEL1.1.ER.170417T2300Z.170419T0600Z.170421T0600Z.NO/
805 PM CDT Mon Apr 17 2017

...The flood warning extended until Friday evening...The flood 
warning continues for
  the Bayou Dorcheat At Dixie Inn.
* until Friday evening...or until the warning is cancelled.
* At  8:00 PM Monday The stage was 14.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue rising to near 15.0 feet by 
  early Wednesday morning. The river will fall below flood stage 
  early Friday morning.
* Impact...at 14.0 feet...Expect minor lowland flooding with the boat 
  ramp suffering overflow.

&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338

$$

25
288 
WGUS84 KSHV 181457
FLSSHV


Flood Statement
National Weather Service Shreveport LA
957 AM CDT Tue Apr 18 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-191457-
/O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170403T0258Z.170414T0600Z.000000T0000Z.NO/
957 AM CDT Tue Apr 18 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* until further notice...or until the warning is cancelled.
* At 900 AM Tuesday The stage was 12.7 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou will continue to fall to a stage of 12.4 feet 
  by Wednesday morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

LAC013-015-119-191457-
/O.EXT.KSHV.FL.W.0031.000000T0000Z-170420T2100Z/
/MNEL1.1.ER.170417T2300Z.170418T1800Z.170420T0300Z.NO/
957 AM CDT Tue Apr 18 2017

The flood warning continues for
  the Bayou Dorcheat At Dixie Inn, Louisiana.
* until Thursday afternoon...or until the warning is cancelled.
* At 900 AM Tuesday The stage was 14.4 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 14 feet. 
* Forecast...The bayou will continue rising to near 14.5 feet by this
  Tuesday afternoon. The bayou will fall below flood stage Wednesday
  late evening.
* Impact...at 14.0 feet...Expect minor lowland flooding with the boat 
  ramp suffering overflow.

&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338

$$

VIII.
971 
WGUS84 KSHV 190037
FLSSHV


Flood Statement
National Weather Service Shreveport LA
737 PM CDT Tue Apr 18 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-200037-
/O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170403T0258Z.170414T0600Z.000000T0000Z.NO/
737 PM CDT Tue Apr 18 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Tuesday The stage was 12.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to a stage of 12.1 feet 
  by Thursday morning.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

LAC013-015-119-200036-
/O.CON.KSHV.FL.W.0031.000000T0000Z-170420T2100Z/
/MNEL1.1.ER.170417T2300Z.170418T2030Z.170420T0300Z.NO/
737 PM CDT Tue Apr 18 2017

The flood warning continues for
  the Bayou Dorcheat At Dixie Inn.
* until Thursday afternoon...or until the warning is cancelled.
* At  7:00 PM Tuesday The stage was 14.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow late evening.
* Impact...at 14.0 feet...Expect minor lowland flooding with the boat 
  ramp suffering overflow.

&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338

$$

25
430 
WGUS84 KSHV 191627
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1127 AM CDT Wed Apr 19 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-201627-
/O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.170403T0258Z.170414T0600Z.000000T0000Z.NO/
1127 AM CDT Wed Apr 19 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* until further notice...or until the warning is cancelled.
* At 1100 AM Wednesday The stage was 12.2 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou will recede some four inches per day
  through Friday.
* Impact...at 13.0 feet...Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

LAC013-015-119-201626-
/O.CON.KSHV.FL.W.0031.000000T0000Z-170420T2100Z/
/MNEL1.1.ER.170417T2300Z.170418T2030Z.170420T0300Z.NO/
1127 AM CDT Wed Apr 19 2017

The flood warning continues for
  the Bayou Dorcheat At Dixie Inn, Louisiana.
* until Thursday afternoon...or until the warning is cancelled.
* At 1100 AM Wednesday The stage was 14.2 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 14 feet.
* Forecast...The bayou will recede below flood stage during this
  Wednesday evening.  Also the Bayou Dorcheat crested at 14.4
  during Tuesday afternoon.
* Impact...at 14.0 feet...Expect minor lowland flooding with the boat 
  ramp suffering overflow.

&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338

$$

VIII.
154 
WGUS84 KSHV 201456
FLSSHV


Flood Statement
National Weather Service Shreveport LA
956 AM CDT Thu Apr 20 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-211456-
/O.EXT.KSHV.FL.W.0017.000000T0000Z-170421T1500Z/
/SPHL1.1.ER.170403T0258Z.170414T0600Z.170420T2100Z.NO/
956 AM CDT Thu Apr 20 2017

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* until Friday morning...or until the warning is cancelled.
* At 900 AM Thursday the stage was 11.4 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou will continue to fall to below flood stage by 
  late this Thursday afternoon.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

LAC013-015-119-201526-
/O.CAN.KSHV.FL.W.0031.000000T0000Z-170420T2100Z/
/MNEL1.1.ER.170417T2300Z.170418T2030Z.170419T2330Z.NO/
956 AM CDT Thu Apr 20 2017

The flood warning is cancelled for
  the Bayou Dorcheat At Dixie Inn, Louisiana.
* At 900 AM Thursday The stage was 13.6 feet. 
* Fell below flood stage at 630 PM Wednesday.
* Flood stage is 14 feet. 
* Forecast...The bayou will continue to fall to 13.1 feet by Friday
  morning.

&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338

$$

VIII.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 15, 5:18 AM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Apr 15, 5:18 AM CDT, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
518 AM CDT Sat Apr 15 2017

.AVIATION...
Mostly MVFR ceilings are moving northward from Deep East Texas and
Western Louisiana this morning and should have overtaken the
TYR/GGG/SHV terminals by issuance time. Cloud cover will take a
little longer to move in the TXK/ELD/MLU terminals but they should
see at the very least tempo MVFR ceilings this morning. Should see
ceilings scatter out across most terminals by late morning/early
afternoon but where moisture will be a little deeper across NE TX,
ceilings may take a little longer to scatter out. While widely
scattered convection will be possible mainly across out eastern
half today, possibly effecting the ELD and MLU terminals, coverage
does not warrant a mention in this package. Look for south winds
near 10kts across all terminals today. Overnight, a return to MVFR
ceilings will be likely after 16-06z timeframe.

13

&&

.PREV DISCUSSION... /issued 435 AM CDT Sat Apr 15 2017/

DISCUSSION...
Weak upper ridging has taken on early summer type pattern with
widely scattered diurnal convection and daytime temps into the
lower to mid 80s and overnight lows ranging thru the 60s. For
today, isold convection has begun to develop in south central LA.
deepening southerly flow produce a sea breeze type pattern as
upper ridge slowly drifts further east into the deep se states.
Zonal flow translates swd into area, and weak frontal boundary in
this flow will at least begin to brush northern portions of cwa.
Scattered convection Sunday aftn may shift south of I-30 overnight
and into Monday with continued sea breeze to squeeze into area
from the south. Upper ridge to reestablish itself Tue night into
Wed with little or no convection expected. Deep upper low
approaching slowly late in the week. Pops to increase from the
w-nw into the early wknd with stacked low migrating into AR. Se
portions of cwa may remain dry, depending on exact track of low.

/07/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  84  66  83  66 /  20  20  20  20
MLU  84  66  82  64 /  30  20  30  20
DEQ  81  61  80  62 /  10  10  20  30
TXK  82  65  80  64 /  10  10  20  20
ELD  85  65  82  64 /  20  20  20  20
TYR  83  65  81  66 /  10  10  20  20
GGG  83  65  82  65 /  10  10  20  20
LFK  83  67  83  66 /  20  20  30  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

07/13
Hazardous weather outlook, Apr 15, 5:28 AM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
528 AM CDT Sat Apr 15 2017

ARZ050-051-059-070-OKZ077-TXZ096-097-108>112-124>126-136>138-149-
150-152-165-161030-
Sevier-Howard-Little River-Miller-McCurtain-Red River-Bowie-
Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-
Harrison-Cherokee-Rusk-Nacogdoches-Angelina-
528 AM CDT Sat Apr 15 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas...southeast Oklahoma...east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms will make a return to the
region this weekend and through early next week. However, no
hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will not be needed through tonight.

ARZ060-061-071>073-LAZ001>006-010>014-017>022-TXZ151-153-166-167-
161030-
Hempstead-Nevada-Lafayette-Columbia-Union-Caddo-Bossier-Webster-
Claiborne-Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-
Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-Panola-Shelby-
San Augustine-
528 AM CDT Sat Apr 15 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas...southwest Arkansas...north central Louisiana...
northwest Louisiana...east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Widely scattered showers, and perhaps a thunderstorm, will develop
across the area this afternoon. However, no hazardous weather is
expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms will make a return to the
region this weekend and through early next week. However, no
hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will not be needed through tonight.

07

Nearby

River Flood Warnings in Louisiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.